# SDR SWAA2022021600187

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN HAS DISBONDED DENT. (MARKED) / REPAIRED OUTER SKIN OF PANEL 194CR IAW SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-1 55974U 16MAY18
